# SDR FDKA200607167

- Difficulty date: July 16, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 13,488 hours, 12,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6146 GSO.  THE CREW REPORTED THE EMERGENCY EXIT SIDEWALL LIGHT INOPERATIVE.   MAINTENANCE SECURED THE WIRING AND OPS CHECKED GOOD.
